# SDR EIAA2011035

- Difficulty date: April 6, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 90,927 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33506
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 FWD DOOR EMERGENCY LIGHT AT MAIN DECK BY STAIRS INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY ON MAIN DECK REF MM 33-51-00.
